# SDR FDEA202101140093

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER WING TIP FORWARD END PAINT AND COMPOSITE DETERIORATED.  REPAIRED RIGHT HORIZONTAL STABILIZER WING TIP FORWARD END PAINT AND COMPOSITE DETERIORATED, IAW B757   SRM 55-10-2R, 51-70-05-OG, 51-70-14, B757 AMM 51-21-00-7.  REMOVED THEN REINSTALLED RIGHT   HORIZONTAL TIP CAP, IAW B757 SRM 55-11-01-04.
